# SDR 99ZZZM369

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 82400033029
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 1552 - CLIMBING THROUGH 6500-7500 FT, THE AIRCRAFT WAS PRESSURIZED, THE MASTER WARNING LIGHT ILLUMINATED CONCURRENTLY WITH THE 'PASS DOOR' WARNING LIGHT.  NOTIFIED ATC AND DECLARED AN EMERGENCY, RETURNED HNL TO LAND.  INSPECTED AFFECTED SYSTEM AND DEFERRED IAW MEL 52-2.  DOOR SENSORS WERE CLEANED AND MEL CLEARED.  (M)
